MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. DISTAFLO MINI-CUFF BYPASS GRAFT; EPTFE VASCULAR GRAFT

BARD PERIPHERAL VASCULAR, INC. DISTAFLO MINI-CUFF BYPASS GRAFT; EPTFE VASCULAR GRAFT
Model Number DFX7006SC
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Codes Thrombosis (2100); No Consequences Or Impact To Patient (2199)
Date of Event 11/05/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As the lot number for the device was provided, a manufacturing review was performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instruction for use (ifu) is adequate for the reported device/patient and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.
 
Event or Problem Description
It was reported that approximately one month post bypass graft implantation in the sfa to the popliteal artery, the vascular graft was allegedly thrombosed with no blood flow to the foot.The patient underwent surgery to implant a second bypass graft.
 
Additional Manufacturer Narrative
Manufacturing review: the lot number was provided and the lot device history records have been reviewed.The lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: the device was not returned for evaluation.Therefore, the investigation is inconclusive for obstruction within device as no objective evidence has been provided to confirm any alleged deficiency with the device.Based upon the available information, the definitive root cause is unknown.Labeling review: a review of product labeling documents (e.G.Procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, and unit label) showed that the product labeling is adequate.(expiry date 03/2022).
 
Event or Problem Description

Brand Name
DISTAFLO MINI-CUFF BYPASS GRAFT
Common Device Name
EPTFE VASCULAR GRAFT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key8124287
Report Number2020394-2018-02144
Device Sequence Number16567416
Product Code DSY
UDI-Device Identifier00801741023668
UDI-Public(01)00801741023668
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K983769
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDFX7006SC
Device Catalogue NumberDFX7006SC
Device Lot NumberVTBQ0012
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/06/2018
Supplement Date Received by Manufacturer05/09/2019
Initial Report FDA Received Date12/03/2018
Supplement Report FDA Received Date05/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;